Abstract and Applied Analysis

Sampled-Data Consensus for Nonlinear Multiagent Dynamical Systems via Reliable Control

Hongjie Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The paper studies sampled-data consensus for nonlinear multiagent dynamical systems. A distributed linear reliable consensus protocol is designed, where probabilistic actuators with different failure rates and random network-induced delay are considered. Based on the input delay approach, a new distribution-based fault multiagent system model with random delay is proposed. By using the stochastic analysis technique and Kronecker product properties, some consensus conditions are derived in terms of linear matrix inequalities, and the solvability of derived conditions depends on not only the failure rate of the actuator but also on the probability of the delay. Finally, a numerical example is provided to demonstrate the effectiveness of the obtained theoretical results.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 735232, 12 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412277094

Digital Object Identifier
doi:10.1155/2014/735232

Mathematical Reviews number (MathSciNet)
MR3232858

Zentralblatt MATH identifier
07022974

Citation

Li, Hongjie. Sampled-Data Consensus for Nonlinear Multiagent Dynamical Systems via Reliable Control. Abstr. Appl. Anal. 2014 (2014), Article ID 735232, 12 pages. doi:10.1155/2014/735232. https://projecteuclid.org/euclid.aaa/1412277094


Export citation